RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 6, Pages 857–865 (Mi mz11038)  

Subgroups, of Chevalley Groups over a Locally Finite Field, Defined by a Family of Additive Subgroups

V. A. Koibaevab, S. K. Kuklinac, A. O. Likhachevac, Ya. N. Nuzhinc

a North Ossetian State University after Kosta Levanovich Khetagurov, Vladikavkaz
b Southern Mathematical Institute of the Vladikavkaz Scientific Center of the Russian Academy of Sciences
c Siberian Federal University, Krasnoyarsk

Abstract: It is proved that every elementary carpet of nonzero additive subgroups which is associated with a Chevalley group of a Lie rank exceeding one over a locally finite field coincides, up to conjugation by a diagonal element, with a carpet whose additive subgroups are equal to some chosen subfield of the ground field. A similar result is obtained for a full matrix carpet (a full net).

Keywords: elementary carpet, Chevalley group, carpet subgroup.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00707
Ministry of Education and Science of the Russian Federation
This work was financially supported by the Russian Foundation for Basic Research under grant 16-01-00707 and by the Ministry of Education and Science of the Russian Federation (state assignment).


DOI: https://doi.org/10.4213/mzm11038

Full text: PDF file (466 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:6, 792–798

Bibliographic databases:

Document Type: Article
UDC: 519
Received: 07.12.2015
Revised: 07.06.2016

Citation: V. A. Koibaev, S. K. Kuklina, A. O. Likhacheva, Ya. N. Nuzhin, “Subgroups, of Chevalley Groups over a Locally Finite Field, Defined by a Family of Additive Subgroups”, Mat. Zametki, 102:6 (2017), 857–865; Math. Notes, 102:6 (2017), 792–798

Citation in format AMSBIB
\Bibitem{KoiKukLik17}
\by V.~A.~Koibaev, S.~K.~Kuklina, A.~O.~Likhacheva, Ya.~N.~Nuzhin
\paper Subgroups, of Chevalley Groups over a Locally Finite Field, Defined by a Family of Additive Subgroups
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 6
\pages 857--865
\mathnet{http://mi.mathnet.ru/mz11038}
\crossref{https://doi.org/10.4213/mzm11038}
\elib{http://elibrary.ru/item.asp?id=30737879}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 6
\pages 792--798
\crossref{https://doi.org/10.1134/S0001434617110190}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418838500019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039415289}


Linking options:
  • http://mi.mathnet.ru/eng/mz11038
  • https://doi.org/10.4213/mzm11038
  • http://mi.mathnet.ru/eng/mz/v102/i6/p857

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    References:23
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019